Alert archive / New York / Gale Warnings in 2025

Gale Warning 26, NWS Buffalo, NY

December 30, 2025

NWS Buffalo, NY issued this gale warning at Dec 30, 2025, 7:20 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 30, 2025, 7:20 AM EST (12:20 UTC)
Expired
Dec 30, 2025, 11:56 PM EST
In force
17 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

282 
WHUS71 KBUF 301220
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
720 AM EST Tue Dec 30 2025

LOZ042-062-302100-
/O.EXP.KBUF.GL.W.0025.000000T0000Z-251230T1200Z/
/O.NEW.KBUF.GL.W.0026.251230T1220Z-251230T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
720 AM EST Tue Dec 30 2025

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...West winds to 35 knots and waves 10 to 14 feet.

* WHERE...The nearshore and open waters of Lake Ontario from the 
  Niagara River to Hamlin Beach.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LEZ040-041-302100-
/O.CON.KBUF.GL.W.0025.000000T0000Z-251230T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
720 AM EST Tue Dec 30 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...West winds to 40 knots and waves 11 to 15 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LOZ043>045-063>065-302100-
/O.CON.KBUF.GL.W.0025.000000T0000Z-251231T0500Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
720 AM EST Tue Dec 30 2025

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...West winds to 40 knots and waves 15 to 19 feet.

* WHERE...The nearshore and open waters of Lake Ontario from 
  Hamlin Beach to the Saint Lawrence River.

* WHEN...Until midnight EST tonight.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

SLZ022-024-302100-
/O.CON.KBUF.SC.Y.0108.000000T0000Z-251231T0600Z/
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
720 AM EST Tue Dec 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 25 knots.

* WHERE...The Saint Lawrence River from Cape Vincent to Saint 
  Regis.

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ020-LOZ030-302100-
/O.CON.KBUF.SC.Y.0108.000000T0000Z-251231T0000Z/
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
720 AM EST Tue Dec 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...West winds 15 to 25 knots.

* WHERE...The Niagara River and Buffalo Harbor.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
784 
WHUS71 KBUF 302052
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
352 PM EST Tue Dec 30 2025

LEZ040-041-310500-
/O.CAN.KBUF.GL.W.0025.000000T0000Z-251230T2100Z/
/O.EXB.KBUF.SC.Y.0108.000000T0000Z-260103T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
352 PM EST Tue Dec 30 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds to 30 knots and waves 8 to 11 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-062-310500-
/O.EXT.KBUF.GL.W.0026.000000T0000Z-251231T0500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
352 PM EST Tue Dec 30 2025

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...West winds to 40 knots and waves 10 to 14 feet.

* WHERE...The nearshore and open waters of Lake Ontario from the 
  Niagara River to Hamlin Beach.

* WHEN...Until midnight EST tonight.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LOZ043>045-063>065-310500-
/O.CON.KBUF.GL.W.0025.000000T0000Z-251231T0500Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
352 PM EST Tue Dec 30 2025

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...West winds to 40 knots and waves 15 to 19 feet.

* WHERE...The nearshore and open waters of Lake Ontario from 
  Hamlin Beach to the Saint Lawrence River.

* WHEN...Until midnight EST tonight.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

SLZ022-024-310500-
/O.CON.KBUF.SC.Y.0108.000000T0000Z-251231T0600Z/
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
352 PM EST Tue Dec 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 25 knots.

* WHERE...The Saint Lawrence River from Cape Vincent to Saint 
  Regis.

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ020-LOZ030-310000-
/O.CON.KBUF.SC.Y.0108.000000T0000Z-251231T0000Z/
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
352 PM EST Tue Dec 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...West winds 20 to 30 knots.

* WHERE...The Niagara River and Buffalo Harbor.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
592 
WHUS71 KBUF 310456
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1156 PM EST Tue Dec 30 2025

LOZ042-311300-
/O.CAN.KBUF.GL.W.0026.000000T0000Z-251231T0500Z/
/O.EXB.KBUF.SC.Y.0108.000000T0000Z-260103T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1156 PM EST Tue Dec 30 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST SATURDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds to 30 knots and waves 7 to 10 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 1 PM EST Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043>045-311300-
/O.CAN.KBUF.GL.W.0025.000000T0000Z-251231T0500Z/
/O.EXB.KBUF.SC.Y.0108.000000T0000Z-260103T1800Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1156 PM EST Tue Dec 30 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST SATURDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds to 30 knots and waves 10 to 13 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to the Saint Lawrence River.

* WHEN...Until 1 PM EST Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ063>065-310600-
/O.CAN.KBUF.GL.W.0025.000000T0000Z-251231T0500Z/
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
1156 PM EST Tue Dec 30 2025

...GALE WARNING IS CANCELLED...

Winds will continue to gradually subside.

$$

LOZ062-310600-
/O.CAN.KBUF.GL.W.0026.000000T0000Z-251231T0500Z/
Lake Ontario open waters from the Niagara River to Hamlin Beach-
1156 PM EST Tue Dec 30 2025

...GALE WARNING IS CANCELLED...

Winds will continue to gradually subside.


$$

SLZ022-024-310600-
/O.CAN.KBUF.SC.Y.0108.000000T0000Z-251231T0600Z/
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
1156 PM EST Tue Dec 30 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds will continue to gradually subside.


$$

LEZ040-041-311300-
/O.CON.KBUF.SC.Y.0108.000000T0000Z-260103T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1156 PM EST Tue Dec 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SATURDAY...

* WHAT...West winds 15 to 25 knots and waves 6 to 9 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hitchcock

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this gale warning went out at Dec 30, 1:57 AM EST, 5 hours 23 minutes earlier.

Area forecast discussion, Dec 30, 1:57 AM EST, 5 hours 23 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
157 AM EST Tue Dec 30 2025

.SYNOPSIS...
Low pressure passing into eastern Canada today will continue to
send colder air into the region. Bands of lake effect snow
continuing downwind of the lower Great Lakes today and tonight,
with localized heavy snowfall. Winds will remain gusty and
continue to produce blowing snow and localized poor visibility.
Lake snows will linger throughout much of the week across
western and north-central New York with localized heavy
snowfall.

&&

.NEAR TERM /THROUGH TODAY/...
Cold cyclonic flow will continue across the lower Great Lakes
today.

Multiple multi-lake bands of lake snow currently impacting the
region within a general west-northwest flow. While the main
focus for lake effect snow and the greatest localized
accumulations today will be southeast of both Lake Erie and
Lake Ontario, upstream connections will likely keep at least a
few heavier lake bands across much of the region. Winds not
nearly as strong as Monday, but still rather gusty with some
localized gusts still 50 to 55 mph. These winds will continue to
slowly trend downward this morning. Though a downward trend to
the winds, still very blustery today with areas of blowing snow
and localized very poor visibility.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
A shortwave within the base of a long wave trough will pass
across our region tonight, and while this may weaken lake
effect snow bands, the return of ambient moisture with this
shortwave, combined with a digging much strong shortwave trough
over the central Great Lakes Wednesday will reinvigorate these
snowbands as they lift northward towards Buffalo and Watertown
on now a southwest wind flow.

Wednesday should be the day with the greatest snow accumulations,
with 6 to 12 inches east of Lake Erie and around a foot
southeast of Lake Ontario, where the snowband may take on an
anticyclonic signature Wednesday morning before lifting towards
the Tug Hill. The long fetch over Lake Ontario, combined with
upstream lake connections may deposit another foot of snow on
the Tug Hill later Wednesday and into Wednesday evening.

An arctic front associated with this strong shortwave trough will
drop across our region Wednesday night, with widespread snow in
addition to loosely organized lake snow bands. Northwest winds
behind this front will lower apparent temperatures into the lower
single digits for New Year's Eve festivities.

Cold for Thursday behind this front with temperatures only
recovering to the mid to upper teens for most areas. Lake effect
snow will organize as wind shear lowers through the day and as winds
veer to northwest behind the front, lake bands of snow will be sent
back southward across the lake belts southeast of the Lakes.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Several robust shortwaves will pivot around a deep longwave trough
across eastern North America over the weekend. This will effectively
keep the broad-scale pattern locked in place with cold air
continuing to pour across the lakes and continued opportunities for
lake effect snow. This said, the track/timing of these waves and how
they will subtly influence the evolution of the trough remains
uncertain, and thus the details regarding lake effect snow potential
quickly become murky. Long range ensembles have trended a bit faster
with a shift to northwesterly flow Friday into Friday night and the
arrival of drier air, especially over Lake Erie. If this overall
solution verifies, the bands of lake effect snow initially oriented
east to northeast of the lakes Friday should see a southward shift
and weaken overall. Thereafter increasing shear from the approaching
high introduces further uncertainty in the orientation of the
steering flow for any additional lake effect, though the greatest
chances Saturday and Saturday night look to be near the southern
Lake Ontario shoreline. There may be another shift to southwesterly
ahead of a wave of low pressure Monday, though this wave will also
bring chances for snow outside the main lake effect areas as well.

Temperatures through at least early next week will to average below
climatological normal for early January. There will likely be a
small warming trend Saturday through Monday, though temperatures
above freezing will be hard to come by.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
West-northwest winds still remaining high with gusts continuing
at 25 to 35 knots, with occasional gusts as high as 45 knots.
These winds will trend downward slowly through this morning,
before settling into the 20 to 30 knot range by this afternoon.

Bands of lake effect snow will continue through the day. Main
focus for the lake snows will be southeast of the lakes, but
multiple upstream connection will bring the potential for lake
bands to all terminal today. When not in snow showers, sites
will likely become periodically VFR, however IFR as snow showers
move through.

Outlook...

Tonight through Wednesday...Areas of MVFR with scattered snow
showers. Localized heavier lake effect snow and IFR/LIFR possible
east/southeast of Lake Erie and Lake Ontario.

Thursday...Widespread IFR as a cold front drops across the region
with snow, while also briefly weakening lake effect snowbands.

Friday...Lake effect lingers off of both Lake Erie & Ontario,
resulting in IFR/MVFR flight cats within the lake bands, with MVFR
and possibly VFR outside the lake bands.

Saturday...Mainly MVFR/VFR with a few lingering snow showers
possible.

&&

.MARINE...
Gales continuing on the lakes this morning. The trend will be for
winds to gradually lower, but expected gales and high end small
craft to continue into tonight.

Winds will largely remain in a westerly component direction
through the end of the week, with speeds generally 20 to 30
knots maintaining rough conditions on the lakes.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Wind Advisory until 7 AM EST this morning for NYZ001>003-007-
     010>012-019-020-085.
     Winter Weather Advisory until 7 AM EST this morning for NYZ003.
     Wind Advisory until 7 PM EST this evening for NYZ004>006-008-
     013-014-021.
     Winter Storm Warning until 7 PM EST Thursday for NYZ004-005.
     Winter Storm Warning until 7 AM EST Saturday for NYZ006>008.
     Winter Storm Warning until 1 AM EST Friday for NYZ012-019-020-
     085.
     Winter Weather Advisory until 7 PM EST Wednesday for NYZ021.
MARINE...Small Craft Advisory until 7 PM EST this evening for LEZ020.
         Gale Warning until 4 PM EST this afternoon for LEZ040-041.
         Small Craft Advisory until 7 PM EST this evening for
         LOZ030.
         Gale Warning until 7 AM EST this morning for LOZ042-062.
         Gale Warning until midnight EST tonight for LOZ043>045-
         063>065.
         Small Craft Advisory until 1 AM EST Wednesday for
         SLZ022-024.

&&

SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...Thomas/TMA
LONG TERM...PP
AVIATION...Fries/TMA
MARINE...Brothers/TMA
Hazardous weather outlook, Dec 30, 6:02 AM EST, 1 hour 18 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
602 AM EST Tue Dec 30 2025

NYZ012-019-085-311115-
Wyoming-Chautauqua-Southern Erie-
602 AM EST Tue Dec 30 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-010-011-311115-
Niagara-Orleans-Northern Erie-Genesee-
602 AM EST Tue Dec 30 2025

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Bands of lake effect snow expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Bands of lake effect snow expected through the end of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ020-311115-
Cattaraugus-
602 AM EST Tue Dec 30 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ021-311115-
Allegany-
602 AM EST Tue Dec 30 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-311115-
Monroe-
602 AM EST Tue Dec 30 2025

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Bands of lake effect snow expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Bands of lake effect snow expected through the end of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ013-014-311115-
Livingston-Ontario-
602 AM EST Tue Dec 30 2025

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

|Bands of lake effect snow expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Bands of lake effect snow expected through mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004-005-311115-
Wayne-Northern Cayuga-
602 AM EST Tue Dec 30 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006-008-311115-
Oswego-Lewis-
602 AM EST Tue Dec 30 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-311115-
Jefferson-
602 AM EST Tue Dec 30 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-311115-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
602 AM EST Tue Dec 30 2025

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-311115-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
602 AM EST Tue Dec 30 2025

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ042-062-311115-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
602 AM EST Tue Dec 30 2025

...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ043>045-063>065-311115-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
602 AM EST Tue Dec 30 2025

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ022-024-311115-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
602 AM EST Tue Dec 30 2025

This Hazardous Weather Outlook is for the New York waters of the
Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Gale Warnings in New York, 2025Every gale warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.